# SDR CA021108021

- Difficulty date: October 12, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 35,988 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: C20211170
- Condition: Sheared
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT WALK AROUND, FOUND NR 4 MLG WHEEL ASSY BOLT SHEARED AND MISSING.
